# SDR HALA0600720

- Difficulty date: June 23, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIN SUPPORT CHANNEL CRACKED STA/ 1197+88 BETWEEN STR 11L AND 12L.  REMOVED DAMAGE BIN SUPPORT CHANNEL AND INSTALLED WITH NEW IAW SRM 51-40-02, FIG.8 AND STEP 4.8.
